# SDR UPS01436960

- Difficulty date: September 8, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B105178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT DRAG SPLICE FITTING ( UPPER AND LOWER FITTING ) FOUND BOTH FITTING 1EA FASTENER HOLE CRACK, REFER ATTACHED SKETCH FOR DETAIL.     RT BS 980 - 1000, S38R AREA UPPER DRAG SPLICE FITTING REPAIRED AS PER  RS R53-43-34686 AND LOWER DRAG SPLICE FITTING REPLACED AS PER RS R53-43-34686.
